AgEcon Search

AgEcon Search >
       Review of Marketing and Agricultural Economics >
          Volume 46, Number 02, August 1978 >

Please use this identifier to cite or link to this item: http://purl.umn.edu/10315

Title: A Note on Two-Point Risks, Certainty Equivalents and Quadratic Preference
Authors: Anderson, Jock R.
Issue Date: 1978-08
URI: http://purl.umn.edu/10315
Institution/Association: Review of Marketing and Agricultural Economics>Volume 46, Number 02, August 1978
Total Pages: 3
Language: English
From Page: 138
To Page: 140
Collections:Volume 46, Number 02, August 1978

Files in This Item:

File SizeFormat
46020138.pdf117KbPDFView/Open
Recommend this item

All items in AgEcon Search are protected by copyright.

 

 

Brought to you by the University of Minnesota Department of Applied Economics and the University of Minnesota Libraries with cooperation from the Agricultural and Applied Economics Association.

All papers are in Acrobat (.pdf) format. Get Adobe Reader

Contact Us

Powered by: